# SDR ASAA2017043020580

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,224 hours, 2,416 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Deflector
- Condition: Malfunctioned
- Location: Lt Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RAM AIR DEFLECTOR DOOR NOT FULLY OPEN ON GROUND.  CAN BE PUSHED CLOSED WITH LIGHT HAND PRESSURE.  ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE TEST, NO FAULTS IAW AMM 21-61-00. VERIFIED DEFLECTOR DOOR ADJUSTED CORRECTLY IAW AMM 21-51-21. DEFLECTOR DOOR FULLY OPEN & OPERATES NORMAL.
